MAUDE Adverse Event Report: KARL STORZ SE & CO. KG ASM, HEAD, H1

KARL STORZ SE & CO. KG ASM, HEAD, H1
Model Number TH130
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not returned at the time of mdr submission.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that the camera head failed during laparoscopy.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The device in question was returned to manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Investigation: the device was sent to the manufacturer for inspection.During the manufacturer's technical inspection, the error description provided by the customer, "failed during laparoscopy", could be confirmed.The cause can be attributed to a random defect of the camera head cable.The shielding of the cable is broken and thus the hf radiation can influence the signal wires.Consequently, the image flickers or disappears during hf treatment.According to the ifu visual as well as functionality should always be checked before every use to avoid injuries and damages to the product.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
ASM, HEAD, H1
Common Device Name
ASM, HEAD, H1
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo 
MDR Report Key23659219
Report Number2027009-2025-02153
Device Sequence Number13292814
Product Code GCJ
UDI-Device Identifier04048551425664
UDI-Public04048551425664
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K222504
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTH130
Device Catalogue NumberTH130
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Supplement Date Received by Manufacturer12/17/2025
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date12/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown